# SDR QMLA2013070213088

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N201AE
- Make and model: Snias AS350B2
- Aircraft serial: 3895
- Aircraft time: 2,938 hours, 5,932 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 2,539 hours, 5,737 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292005220
- Condition: Making Metal
- Part time: 2,539 hours, 5,737 cycles
- Stage of operation: AP
- How discovered: M
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENG CHP SEGMENT ILLUMINATED IN FLIGHT AND POWER WAS REDUCED TO LAND AS SOON AS POSSIBLE WHERE AARF RESCUE WAS ON STANDBY.  LANDED AT HOME PAD WITHOUT FURTHER INCIDENT AND NOTIFIED MX.  MX FOUND SMALL FLAKE ON CHIP DETECTOR AND SEVERAL FLAKES IN OIL FILTER BOWL.  METAL SENT INTO LAB FOR TESTING.  AWAITING LAB RESULTS PRIOR TO ACFT BEING RETURNED TO SERVICE.
